# SDR SWAA2024082212169

- Difficulty date: July 13, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS 312 TO BS 328 AND RBL 31 FWD GALLEY AND LAV 2024-443587<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE BETWEEN BS 312 TO BS 328 AND RBL 31 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG 141A5400 SHEET: 87 REV: -. SEE INDIVIDUAL SIGN OFF OFF BELOW.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW.
